# SDR SWAA2017021311787

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 62,448 hours, 36,581 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 90004212
- Part serial: 2751
- Condition: Faulty
- Location: Lt Wing Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY ON INITIAL FLAP MOVEMENT FROM 0 TO 1. DIVERTED.  R & R THE NR 6 FLAP SKEW SENSOR IAW AMM.
